| Model Number |
MMT-523LNAL |
| Medical Device Problem Code |
Failure to Cycle (1142)
| Health Effect - Clinical Code |
Hypoglycemia (1912)
| Date of Event |
01/16/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
Information received by medtronic indicated that the insulin pump had a compromised force sensor system alarm.The customer stated they were able to clear the alarm and not able to rewind the insulin pump.Customer reverted to injections, and due to the injections suffered from low blood glucose level.No harm requiring medical intervention was reported.The customer was advised that the insulin pump needed to be replaced and was advised to discontinue use of the insulin pump and to revert to the backup plan.The insulin pump will be returned for analysis.